# SDR TWAA9910402

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Row 19 & 40
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHT INOPERATIVE AT ROW 19 LT SIDE OF CABIN, AND ROW 40 LT SIDE OF CABIN.  REPLACED THE LAMP AT BOTH LOCATIONS.  CHECK-C 6-27-99 LAX.
